# SDR MASA200700712

- Difficulty date: October 18, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 28,749 hours, 20,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2872, PHX - EMERGENCY LIGHTS ON WITH SWITCH IN ARMED POSITION.  MX FOUND C/B POPPED, RESET AND OPS GOOD.
